Facebook Pixel
EmpowHER Guest


By Anonymous June 18, 2016 - 2:01am
Rate This

I had unprotected sex with my boyfriend three days after my period.He used the withdrawal method but not soo sure if he ejaculated some in me.I took postinor 2 four days after.But i took all the pills at once.Starting feeling weak and tired.I urinate frequently.I bought a pregnancy test kit and tested it was negative,i placed the kit down and took it in like 4hrs later and it seems to be positive.I need help.Am confused.Am i pregnant or not?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Pregnancy is directly related to the timing of ovulation. Since you were not ovulating during the time you had intercourse, pregnancy is very unlikely but not impossible. You need to take emergency contraception within 72 hours or it is not effective. Also you need to take the second pill exactly 12 hours after the first.
With that said, the emergency contraception probably did very little to prevent conception if you did conceive from having intercourse. However it can still cause side effects.
It is too soon for a pregnancy test to be accurate. You need to wait until after a missed or irregular period to take the test.

June 18, 2016 - 10:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!